Do not restart propecia after stopping: it will kill you

Can we pin this title to the front page in bold and all caps, may save a life. Wish someone had before I restarted.

Restarting Propecia after stopping will kill your androgen receptors forever, you will cease to process hormones and you will never be healthy again.
This has nothing to do with libido or erections…you will suffer brain damage and your entire body will waste away, head to toe.
You will lose muscle and collagen, your skin will wrinkle and your face will lose shape.
Your teeth and eyebrows will fall out, your vision will fail.
Your bones will weaken and shrink, breathing will become difficult.
You will not be able to sleep, drink alcohol, or eat normal foods.
Medications will stop working for you and only worsen your condition, doctors will not be able to help.
You will lose energy and become bedridden and unable to work.
You will not benefit from exercise, your body will no longer care or respond except negatively.
Your body will stop healing itself, you will accumulate wounds and sores that don’t heal.
You will never have another normal bowel movement, laxatives will not work.
Every day will be worse than the last and you will exist in a constant state of despair, regret, anxiety, and panic without even the possibility of a nap for relief.
**Let’s stress that last point again…your body becomes chemically incapable of sleep. Prescription sleep meds won’t help.

These symptoms will progress quickly and mercilessly and nobody you know will understand what has happened to you.
There is no treatment for ANY of your symptoms…you will suffer them til the day you die, likely by your own hand.
NONE of the recovery stories here will apply to you…those are for people with distressing but limited symptoms so don’t even bother looking.

I know this sounds harsh, it’s not meant to discourage the hopeful but to STOP ANYONE FROM RESTARTING PROPECIA…it is not worth risking the above condition, not for any reason!!!

8 Likes

This is true for some…happened to me…Started in 2014 and hair started falling out for no reason and never had…stopped…restarted in 2014 again side effects so bad stopped went downhill like the titanic :confused: no 7 years later can barely walk, can’t mow my own yard etc…weak, no energy weight went from 160lbs to almost 300lbs.

3 Likes

There is no reason for anyone to come poking around this site and leave without being aware of the danger of full on PFS and what apparently is a common trigger. I don’t know where else one might get this life-saving info.

3 Likes

If I do try to work I’m in the bathroom puking all night with migraine type headaches

Ya when people hear of pfs they just think ED and low libido. People have no clue how devastating this condition can be.

But at the same time I don’t want to downplay the sexual sides because I do realize how life altering those can be when it comes to relationships.

3 Likes

And I used log 30 miles a week running…I could run a 10k…I cannot wipe my own ass now without assistance but my dick still works yay!

1 Like

That’s fine but if you stopped Propecia due to sexual or any other side don’t restart two years later if those sides resolve and you start worrying about your hair again. Wear a fucking helmet if you have to, draw hair on your head with magic marker, but for fucks sake do not restart Propecia and risk the condition I described above. Believe me you would rather spend the rest of your life alone in a cave than suffer that fate.

3 Likes

@mstone on point the majority of the most severe have this in common

2 Likes

I hear you. I’m a woman and got a similar crash while having PSSD, but with B complex IVs. Loss off collagen, muscles, chemically unable to sleep. Only thing I found and restored my sleep was Andy Cutler chelation after 1,5 years of debilitating suffering. I’m not saying it will work for all. Hopefully you will find something soon❤

1 Like

I believe this is a huge risk factor for developing PFS and it is actually counterintuitive to think this. When I took Finasteride the first time I got hit with brain fog and increased abdominal fat. I quit cold turkey after about 5 weeks. The brain fog went away and everything was normal again for 6 weeks. I said hey maybe I can try again at a lower dose. If I get hit with sides I will just stop again and everything will go back to normal. WRONG!!! Now I am an extremely severe case who has lost everything. These idiots on tressless and youtube will also encourage you to try again at a lower dose. It didn’t take until I developed PFS and saw a large amount of patients experiences to discover that a large percentage of them got hit after reexposure to the drug. Would have been nice to know beforehand!!!

3 Likes

The problem is we are pretty much left to find things out for ourselves i.e. when it’s too late, when the regulatory authorities should actually be doing their jobs, starting by overhauling the prescribing leaflet to actually reflect the truth of the drug and the devastating extent of its side effects.

5 Likes

Yea and we have to foot the bill for reasearch…everything about this is wrong…

4 Likes

Well let’s face it, by the time people come here they’ve likely already started Propecia, experienced at least limited sides, and stopped. It’s been pretty well documented that restarting triggers the worst cases…if I saw this title at the top of the page in bold caps it might have grabbed my attention. Instead I searched for my side, read a few random posts, and left none the wiser.

It would be great if the drug came with a truthful leaflet but in the meantime this website is in the unique position to save a life today, right now.

3 Likes

idk why we are dismissing of peopel with major penile problems here. the amount of mental stress it cause me to literally feel my penis is like a piece of thick rubber with constant 24/7 pain that wont let me focus on anything is just as debilitating for me mentally as many others experience form mental effects.

1 Like

I don’t think people are doing that, I don’t think anyone is trying to diminish your personal suffering either. I have had times where the pain I’ve been experiencing has made it impossible to concentrate, I do understand.

However, the thing to take away from this topic is that whatever your symptoms and experiences, if you stop and restart a drug that brings you to this forum then the experiences of others suggest that you are risking even more debilitating side effects, not that if you “only” have one or two symptoms your experience doesn’t count.

2 Likes

Great post, very straightforward. I am one of those who did this mistake.

3 Likes

Also, if you have severe PFS, do not take any hormone medication.You’ll get worse off

1 Like

sory i jsut get frustrated is all. i only want to find a away to stop my prostate and penile pain. I feel a golfball in my prostate 24/7 and every urologists said it looks normal to them…

It’s OK, I understand, it can seem bleak.

I’m glad you posted however. I know someone who had/has the same feeling as you, I’ve just sent them a message about you. Hopefully they’ll reply soon. No idea how helpful that might be, but a problem is sometimes better when shared.

1 Like

Lol, i thought it’s the other way round, most of the threads in this forum are related to ED issues

3 Likes